Home Forums All Categories Newly Diagnosed, New To The Forum BCG muscle pain in legs and feet

  • BCG muscle pain in legs and feet

    Posted by PamC on June 6, 2018 at 10:40 pm

    In March I was diagnosed with noninvasive bladder cancer following cystoscopy and TURBT. During TURBT also received mytomyicin C. I have just completed 4 of 6 BCG intravesical treatments and have increasing muscle pain in legs and pain in feet. Has anyone else experienced this? I do have other autoimmune issues and went of prednisone to start BCG.

    Alan replied 5 years, 5 months ago 3 Members · 4 Replies
  • 4 Replies
  • Alan

    Member
    February 1, 2019 at 12:04 am

    More likely your statin are the cause as atorvastatin (lipitor generic) is known for leg cramps. From what I understand BCG also has been a culprit. It is one of those issues that be sure and let your office know. That is what you are paying for!


    DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
  • vh9246

    Member
    January 31, 2019 at 11:58 pm

    My husbands last BCG treatment was Nov 11. It is now Jan 31 he’s been having leg cramps for a while we thought it was restless leg syndrome. Primary had put him on a chlestrol med which is known to cause muscle pain in legs , Atrovastatin, he was taken off that med for the next two weeks. Legs pain isn’t as bad but it’s only been3 days off of it. I just done know if BCG can cause leg pain months later.? Help !!

  • PamC

    Member
    June 7, 2018 at 2:23 am

    Thanks, I did let my urologist know. He is a GU cancer specialist so I sent the treatment team a message.

  • Alan

    Member
    June 6, 2018 at 11:01 pm

    Pam,

    Welcome the group. BCG side effects manifest in many ways. Nausea, bladder spasms, malaise, urgency, frequency, fatigue and on and on. With your mentioning a compromised auto immune system I would definitely let your URO know if you haven’t and perhaps have an disease specialist be on top of it. I believe leg cramps also have been pegged as a possible side effect. The good news is this is better than having to take chemo plus this is treatable and beatable! Keep posting as you continue this journey, someone should be around to see your posts.


    DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Log in to reply.